×

On the switchback term in the asymptotic expansion of a model singular perturbation problem. (English) Zbl 0448.34053


MSC:

34D15 Singular perturbations of ordinary differential equations
76M45 Asymptotic methods, singular perturbations applied to problems in fluid mechanics
76D10 Boundary-layer theory, separation and reattachment, higher-order effects
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chang, I.D, Navier-Stokes solutions at large distance froma finite body, J. math. mech., 10, 811-876, (1961) · Zbl 0099.20103
[2] Cohen, D.S; Fokas, A; Lagerstrom, P.A, Proof of some asymptotic results for a model equation for low Reynolds number flow, SIAM J. appl. math., 35, 187-207, (1978) · Zbl 0392.76024
[3] Cole, J.D, Perturbation methods in applied mathematics, (1968), Blaisdell Waltham, Mass · Zbl 0162.12602
[4] Hsiao, G.C, Singular perturbations for a nonlinear differential equation with a small parameter, SIAM J. math. anal., 4, 283-301, (1973) · Zbl 0229.34049
[5] Kaplun, S, ()
[6] Lagerstrom, P.A, Méthodes asymptotiques pour l’étude des équations de Navier-Stokes, ()
[7] Translated by T. J. Tyson, California Institute of Technology, Pasadena, 1965.
[8] Lagerstrom, P.A; Casten, R.G, Basic concepts underlying singular perturbation techniques, SIAM rev., 14, 63-120, (1972) · Zbl 0311.34068
[9] MacGillivray, A.D, On a model equation of lagerstrom, SIAM J. appl. math., 34, 804-812, (1978) · Zbl 0385.34028
[10] MacGillivray, A.D, The existence of an overlap domain for a singular perturbation problem, SIAM J. appl. math., 36, 106-114, (1979) · Zbl 0412.76034
[11] Proudman, I; Pearson, J.R.A, Expansions at small Reynolds numbers for the flow past a sphere and a circular cylinder, J. fluid mech., 2, 237, (1957) · Zbl 0077.39103
[12] Rosenblat, S; Shepherd, J, On the asymptotic solution of the lagerstrom model equation, SIAM J. appl. math., 29, 110-120, (1975) · Zbl 0326.76026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.